Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Being weaned off lithium
Created On 4/7/14 4:29 PM
Topic View:

View thread in raw text format


toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

4/7/14 4:29 PM
User is offline

I'm being weaned off lithium very slowly. I went from 1200mg to 900mg and she put me back on laminate 25mg and also upped my risperdal to 2mg for my urges cuz they're really strong. This was done about two weeks ago, I want to know what withdrawal symptoms I should have if any and what's normal and for how long. Also we did lower the lithium when I was in a more of a down place so my ideation I don't know if are coming from the decrease or just a continuation from all the pain and agony I'm going through. How do I know the difference?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

4/7/14 4:34 PM
User is offline

May not be the best time to lower Lithium eruv Pesach. Lithium can help suicidal ideation and stabilize mood. If these are getting worse on a lower dose then it could be you still need it.

Rabbi Price, M.D.
Www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

5/5/14 12:35 PM
User is offline

So now I'm down to 600mg lithium from 1200mg. I'm finding that I'm hungrier than ever. Can this be a side effect? Or I recently went up on my amaryl to 8 mg (I'm diabetic and it's out of control). Or is there any other reason this is happening?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/5/14 1:09 PM
User is offline

Unlikely lithium, more likely amaryl. Let me know how you make out.

Rabbi Price, M.D.
Www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.